CSN Login
Members Online: 10

Itching and Twitching????

jo jo's picture
jo jo
Posts: 1175
Joined: Jun 2010

This is getting so irritating...
Since last Friday everytime i put on pants it doesnt matter what material they are i cant stop itching and its just from my bellybutton to my knees.
Then for a couple days now my right eye wont stop twitching but it also feels somewhat like a dooping eyelid and i have to open my eye really wide to make it stop so i can see.
If you can visualize this...im sure people think something is seriously wrong with me...
Im bent over scratching the heck out of my legs with my left hand, i cant use my right arm cuz of the pain so its just kinda hangin there and and my right eye is just twitchin away makin everyone think im winkin at them during all this but yet probably scare the heck out of them when i open my eye real wide! Heck it scares me just writing about it!!

But seriously has anyone been dealing with any of this?

calvertcrafts
Posts: 93
Joined: Oct 2009

Jo Jo I know what you're going thru with the twitching eye. All thru chemo and for several months after my one eye(yes only one) would twitch constantly to the point of driving me crazy. I finally figured out that if I sat down with a warm cloth over my eye, it would stop for several hours. I don't know if you're in a position where you can do this during the day, but it did help. I unfortunately don't have any advice for the itching other than using benadryl cream.

Pinkpower's picture
Pinkpower
Posts: 437
Joined: Jun 2010

OMG, when I ws going thru chemo for what seemed like months, I had the constant everyday eye twitching, sometimes it was both eyes. I tought I was going to go insane!! After chemo stop back in March the twitching slowly started to get better, I can honestly say that I have been twitch free for about 3 months now.

Pinkpower's picture
Pinkpower
Posts: 437
Joined: Jun 2010

I almost forgot,also my eyes were constantly tearing up. So between the winking and crying, I dont know what people thought... sometimes the tears were so bad that people would stop me and ask if I was ok. It was pretty pathetic

Bella Luna's picture
Bella Luna
Posts: 1572
Joined: Aug 2009

I remember having an irritating eye twitch, too. One eye would decide to go bonkers at the most inconvenient times. It usually happened when I was talking with someone. I'd have to cover my eye so that the other person wouldn't think I was sending Morse Codes messages.

This is a side effect from chemo, no doubt. The itching is too. These side effects will slowly go away once you are done with chemo.

Until then, hang in there. Take care.
BL

PS I am sorry to hear about the passing of your beloved cousin. God bless her and her family.

cahjah75's picture
cahjah75
Posts: 2623
Joined: Jun 2010

the itching problem but I do have the twitching right eye problem and my left eyelid has been swollen for a few days. I never know what to expect as I'm still in treatment. I hope you're feeling better soon!
{{hugs}} Char

carkris's picture
carkris
Posts: 4523
Joined: Aug 2009

I dont know if this is the reason but I had neuropathy in my eyes and visual changes, which resolved rather quickly. But then I had issues with my arm itching. I attributed this to neuropathy too. as my feet, calves, hand and forearm were affected. I did have a minor eye twitch too. I still have issues with my feet and hands. I also wonder if the nerve iss ue affected my GI tract. My PT says it may be the reason for my sensativity to certain fabrics, etc,,, These drugs do affect the nervous system so who knows, but I tell you while it lasted that itching drove me nuts. I put aveeno anti itch on it, but there was no redness just felt itchy. It helped somewhat, probably more from the irritation of my rubbing it than the itch itself. I really believe it was the nerves.

jo jo's picture
jo jo
Posts: 1175
Joined: Jun 2010

Carkris thats exactly what it feels like...i have no rash just irriation where im itching and itching doesnt relieve it...i never thought about it being in the nervous system and still when i sweat i get that tingle itchy feeling also ...so does that mean the chemo is still in my system i wonder??? Guess i got more questions for my onc doc when i go see her next week.

aysemari's picture
aysemari
Posts: 1590
Joined: Dec 2009

I am sorry I have no advice for you. But sure was an interesting image I had of you
in my head. Please don't be mad but I have to confess, I laughed out loud.

Hugs,
Ayse

carkris's picture
carkris
Posts: 4523
Joined: Aug 2009

Dont be suprised if they dont know, but hopefully you will get some info and let us know. good news it did go away.! I finished chemo the end of january and my eyebrows and lashes fell out again in June. So I assume the chemo is around? delayed affect? Different people detoxify at different rates? It can be very puzzling and I also get that affect when I get hot and sweat. I also know that I cant abide, binding, scratchy, material on my skin. Even just normal stuff can drive me crazy. Its all crazy sometimes!!!

jo jo's picture
jo jo
Posts: 1175
Joined: Jun 2010

Thanks Carkris...Im sooo happy im not the only one cuz i thought i was going crazy and that my next doc would be a phyco doc. (especially if i go to my doc and they just look at me like im crazy cuz like you said they may not know...cuz they never do!)

Ayse...if you think the visual is funny you should see it in real life...even i have to laugh about it! So ya im finding alot of humor in it also, so i welcome the company!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network